# SDR DXTA200702482

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Beech 400A
- Aircraft serial: RK436
- Aircraft time: 1,258 hours, 1,171 cycles
- Engine: Pwa JT15D5
- Engine time: 1,258 hours, 1,171 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM SAN T/O POWER COMPUTED AS 99 PERCENT N1. WITH THRUST LEVERS FIREWALLED, LT ENGINE N1 AT 99 PERCENT, RT ENGINE N1 AT 97.8 PERCENT. CONDITIONS AT SAN: SEA LEVEL, 22DEG C WIND 250 AT 7KNTS. 29.95.
